# SDR GTIA2024042838091

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 20,197 hours, 8,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURRING DECENT THROUGHT 11000-T/S PER TSM 05-50-00-810-831-A FIND PACK #2 AT FAULT ACCOMPLISHED ENVIROMENT SYSTEM DECONTAMINATION IAW AMM 21-00-00 OPS CK NOM FAULT AT THIS TIME
